MAUDE Adverse Event Report: GALT MEDICAL CORP GALT MICRO-INTRODUCER KIT

GALT MEDICAL CORP GALT MICRO-INTRODUCER KIT
Model Number KIT-002-08
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 09/11/2019 manufacturer received medwatch report from fda by mail under report number (mw5089045).Manufacturer creates complaint record under report number 2018.Documentation and dhr has been reviewed for main product and subcomponents and there no incidents or abnormality detected.All samples manufactured to specification according to eng dwg.Manufacturer will make addendum to original failure investigation report once complaint sample returned from end user or hospital.Manufacturer will evaluate defect sample and address corrective action and recommendations if needed.A follow up report will be send to fda once final failure investigation report completed.
 
Event or Problem Description
As received by mail under fda medwatch report no.(mw5089045), patient presented for thrombosis of arteriovenous graft.Micropuncture wire broke but was retrieved in its entirety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 09/11/2019 manufacturer received medwatch report from "fda" by mail under report number (mw5089045).Manufacturer creates complaint record under report number (b)(4).Documentation and dhr has been reviewed for main product and subcomponents and there no incidents or abnormality detected.All samples manufactured to specification according to eng dwg.Manufacturer will make addendum to original failure investigation report once complaint sample returned from end user or hospital.Manufacturer will evaluate defect sample and address corrective action and recommendations if needed.A follow up report will be send to fda once final failure investigation report completed.Additional investigation: one sample was returned, but the complaint can't be confirmed.Galt took some photos for returned sample as shown below.Returned sample was missing a piece of wire that retrieved from patient body, the core wire was broken about 3cm towards distal tip direction.The ball weld might be damaged/broke during extraction of the guidewire over the needle or the wire might submit to overtorque.Possible root cause for this occurrence end user did not follow ifu lab-021-00 root cause: possible root cause determined to be end user error.Recommendations: adhere to ifu.

Brand Name
GALT MICRO-INTRODUCER KIT
Common Device Name
MICRO-INTRODUCER KIT
Manufacturer (Section D)
GALT MEDICAL CORP
2220 merritt dr #6137
garland TX 75041
MDR Report Key9079647
Report Number1649395-2019-00005
Device Sequence Number1951360
Product Code DQX
UDI-Device Identifier20841268104734
UDI-Public20841268104734
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K021990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
Report Date (Section F) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/28/2023
Device Model NumberKIT-002-08
Device Lot NumberG19067254
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/11/2019
Device Age5 MO
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Date Report Sent to FDA09/17/2019